Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: David Mumford
Title: Selected papers on the classification of varieties and moduli spaces
Additional book information Springer-Verlag, New York, 2004, xiv+795 pp., ISBN 0-387-21092-X, US$99.00


References [Enhancements On Off] (What's this?)


Review Information

Reviewer: János Kollár
Affiliation: Princeton University
Email: kollar@math.princeton.edu
Journal: Bull. Amer. Math. Soc. 43 (2006), 111-114
PII: S 0273-0979(05)01070-0
Published electronically: July 5, 2005
Review copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.